# SDR UIEA2023122701026

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rub Strip
- Part number: 2242301146
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2, CORE COWL RH PANEL 428AR, WEAR STRIP UPPER WITH EVIDENCE OF CORROSION( ENG 2, CORE COWL RH PANEL 428AR, WEAR STRIP UPPER WAS REPLACED PER SRM 51-10-02-0G-0 PARA 9 REV 124 15 DEC 23. NO FURTHER DEFECTS NOTED )
